| Model Number |
IM ALIGNMENT GUIDE |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported while prepping tibial resection the spike on the ar-613-10 broke off.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation, and the pictures provided do not show the entire r-613-10 device.It was not possible to confirm the allegation.The probable cause of the event could not be determined from the information available and without device evaluation.As no further investigation was able to be performed no change in harm was identified.This complaint will be included in trending per wi-000100100.